Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 176, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 4, 2020, 9:29 PM CDT for Sequoyah County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2020, 9:29 PM CDT (02:29 UTC)
- Expired
- May 4, 2020, 10:04 PM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -464 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 436 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted.
272
WUUS54 KTSA 050229
SVRTSA
OKC135-050315-
/O.NEW.KTSA.SV.W.0176.200505T0229Z-200505T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
929 PM CDT Mon May 4 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Sequoyah County in east central Oklahoma...
* Until 1015 PM CDT.
* At 928 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northwest of Marble City to 2 miles
southeast of Vian, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated. Ping-Pong ball size hail was reported
near Box.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Sallisaw... Muldrow...
Roland... Gans...
Marble City... Brushy Lake State Park...
Brushy... Short...
Mc Key... Cottonwood...
This includes Interstate 40 in Oklahoma between mile markers 297 and
323.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3531 9453 3546 9497 3564 9483 3564 9448
TIME...MOT...LOC 0228Z 281DEG 28KT 3561 9484 3547 9493
HAIL...2.00IN
WIND...60MPH
$$6 follow-up statements
017
WWUS54 KTSA 050233
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
933 PM CDT Mon May 4 2020
OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
933 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL SEQUOYAH COUNTY...
At 933 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Marble City to 5 miles southeast
of Vian, moving east at 30 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Muldrow...
Roland... Gans...
Marble City... Brushy Lake State Park...
Brushy... Short...
Mc Key... Cottonwood...
This includes Interstate 40 in Oklahoma between mile markers 297 and
323.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3531 9453 3546 9497 3564 9483 3564 9448
TIME...MOT...LOC 0233Z 270DEG 28KT 3561 9479 3547 9488
HAIL...2.50IN
WIND...60MPH
$$824
WWUS54 KTSA 050241
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
941 PM CDT Mon May 4 2020
OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
941 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SEQUOYAH COUNTY...
At 941 PM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Brushy to 2 miles west of Sallisaw,
moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Muldrow...
Roland... Gans...
Marble City... Brushy Lake State Park...
Brushy... Short...
Cottonwood...
This includes Interstate 40 in Oklahoma between mile markers 303 and
323.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3531 9453 3544 9486 3564 9480 3564 9448
TIME...MOT...LOC 0241Z 280DEG 25KT 3560 9473 3546 9482
HAIL...1.75IN
WIND...60MPH
$$935
WWUS54 KTSA 050246
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
946 PM CDT Mon May 4 2020
OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
946 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SEQUOYAH COUNTY...
At 945 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Brushy to Sallisaw, moving east
at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Muldrow...
Roland... Gans...
Marble City... Brushy Lake State Park...
Brushy... Short...
Cottonwood...
This includes Interstate 40 in Oklahoma between mile markers 303 and
323.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3531 9453 3544 9486 3564 9480 3564 9448
TIME...MOT...LOC 0245Z 280DEG 25KT 3559 9470 3545 9479
HAIL...1.50IN
WIND...60MPH
$$614
WWUS54 KTSA 050246 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
946 PM CDT Mon May 4 2020
OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
946 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SEQUOYAH COUNTY...
At 946 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Brushy to Sallisaw, moving east
at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Muldrow...
Roland... Gans...
Brushy... Short...
Cottonwood...
This includes Interstate 40 in Oklahoma between mile markers 306 and
323.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3531 9453 3543 9483 3563 9470 3564 9448
TIME...MOT...LOC 0246Z 280DEG 25KT 3559 9470 3545 9479
HAIL...1.50IN
WIND...60MPH
$$045
WWUS54 KTSA 050253
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
953 PM CDT Mon May 4 2020
OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
953 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SEQUOYAH COUNTY...
At 953 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of Short to near Gans, moving east at 50
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Muldrow... Roland...
Gans... Short...
Cottonwood...
This includes Interstate 40 in Oklahoma between mile markers 311 and
323.
A Tornado Watch remains in effect until midnight CDT for east central
Oklahoma.
LAT...LON 3531 9453 3542 9475 3563 9461 3564 9448
TIME...MOT...LOC 0253Z 286DEG 41KT 3558 9458 3541 9469
HAIL...1.25IN
WIND...60MPH
$$382
WWUS54 KTSA 050304
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1004 PM CDT Mon May 4 2020
OKC135-050313-
/O.CAN.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
1004 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and were exiting the warned area. Therefore the warning has
been cancelled.
A Tornado Watch remains in effect until midnight CDT for east central
Oklahoma.
LAT...LON 3531 9453 3542 9475 3563 9461 3564 9448
TIME...MOT...LOC 0302Z 281DEG 28KT 3557 9449 3540 9460
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:34 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 4, 6:34 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 634 PM CDT Mon May 4 2020 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MVFR to VFR conditions are expected Tonight even with scattered severe thunderstorms affecting KMLC and the western Arkansas sites through 6z. VFR conditions are anticipated on Tuesday. && .PREV DISCUSSION... /Issued 231 PM CDT Mon May 4 2020/ ..SEVERE WEATHER EXPECTED THIS AFTERNOON AND EVENING... DISCUSSION... Atmosphere has become extremely unstable this afternoon with MLCAPES approaching 4500 J/KG just west of the area across north- central Oklahoma. Cold front currently moving into far northwest Osage county with pre-frontal boundary located slightly further south, near a Ralston, Copan line. Latest CAMs and surface analysis trends indicate scattered supercells will quickly develop along frontal boundary in the 3-5 PM range just north of I-44 with 0-6 KM deep layer shear remaining in 40 to 50 knot range. Very large hail to baseballs and damaging winds to 70 mph will be possible in the stronger cells. Although low level wind fields in the 0-1 KM range are not overly impressive, given the extreme instability, any deviant storm motion, with a more southern track, would likely enhance SRH/tornado threat. In addition, winds are little more backed/stronger across far northeast Oklahoma and northwest Arkansas near warm front, where a tornado or two will also be possible. Storms will likely become more linear with time with multiple strong to severe thunderstorm clusters pushing into southeast Oklahoma and northeast Arkansas this evening, transitioning towards a damaging wind threat. Significantly cooler weather expected behind front Tuesday into Wednesday as surface high pressure builds over the region. Models remain in good agreement with stronger upper shortwave moving out of the northern Rockies and into the central Plains on Thursday. Shower/thunderstorm chances will begin to ramp up Thursday afternoon into Thursday night with widespread rain expected with FROPA. NBM guidance looks good for the remainder of the extended periods. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....10
Hazardous weather outlook, May 4, 5:22 PM CDT, 4 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 522 PM CDT Mon May 4 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 522 PM CDT Mon May 4 2020 ...SIGNIFICANT SEVERE STORM POTENTIAL THROUGH THIS EVENING...VERY LARGE HAIL...DAMAGING WINDS AND ONE OR TWO STRONG TORNADOES... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Mainly Southeast of Interstate 44. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Scattered strong to severe thunderstorms have developed late this afternoon along and just ahead of a strong cold front that is nearing the Interstate 44 corridor. A few tornadoes, with one or two strong tornadoes, are possible into the early evening hours. Very large hail to baseball size and winds to 70 miles an hour will also be possible with the strongest storms. Locally heavy rainfall may also result in some localized flooding issues. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...High Wind Potential. WEDNESDAY...No Hazards. THURSDAY...Thunderstorm Potential...Heavy Rain Potential. FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. EXTENDED DISCUSSION... After a dry Tuesday and Wednesday, thunderstorm chances along with a severe weather threat return for Thursday into early Friday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 4, 8:10 PM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Tulsa OK 810 PM CDT Mon May 4 2020 OKZ058-063-050130- Delaware OK-Ottawa OK- 810 PM CDT Mon May 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DELAWARE AND SOUTHERN OTTAWA COUNTIES UNTIL 830 PM CDT... At 810 PM CDT, a strong thunderstorm was located 3 miles south of Fairland, moving northeast at 65 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Grove... Fairland... Wyandotte... Cayuga... Twin Bridges State Park... This includes Interstate 44 between mile markers 297 and 300. A Tornado Watch remains in effect until 1000 PM CDT for northeastern Oklahoma. LAT...LON 3665 9462 3658 9485 3674 9495 3689 9462 TIME...MOT...LOC 0110Z 244DEG 56KT 3670 9482
Special weather statement, May 4, 8:31 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Tulsa OK 831 PM CDT Mon May 4 2020 OKZ067>070-072-050200- Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Wagoner OK- 831 PM CDT Mon May 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...CENTRAL ADAIR...SOUTHEASTERN WAGONER...SOUTHERN CHEROKEE AND NORTHERN MUSKOGEE COUNTIES UNTIL 900 PM CDT... At 831 PM CDT, strong thunderstorms were located along a line extending from 6 miles southeast of Hulbert to near Oktaha. Movement was east at 65 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations in or near the path include... Muskogee... Tahlequah... Stilwell... Fort Gibson... Okay... Braggs... Greenleaf State Park... Pumpkin Center... Maryetta... Cookson... Cherokee Landing State Park... Sequoyah State Park... Lake Tenkiller State Park... Adair State Park... Wainwright... Summit... A Tornado Watch remains in effect until 1000 PM CDT for northeastern and east central Oklahoma. LAT...LON 3560 9498 3559 9568 3591 9531 3590 9452 TIME...MOT...LOC 0131Z 261DEG 56KT 3585 9507 3560 9546
Local storm report, May 4, 8:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 2 WNW TAHLEQUAH 35.93N 95.00W
05/04/2020 E1.00 INCH CHEROKEE OK TRAINED SPOTTER
&&
MATLocal storm report, May 4, 8:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 3 N TAHLEQUAH 35.96N 94.97W
05/04/2020 E1.00 INCH CHEROKEE OK PUBLIC
&&
RJSSpecial weather statement, May 4, 9:24 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
924 PM CDT Mon May 4 2020
ARZ010-019-020-OKZ069-072-050300-
Washington AR-Franklin AR-Crawford AR-Adair OK-Sequoyah OK-
924 PM CDT Mon May 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...NORTHERN
CRAWFORD...SOUTHERN WASHINGTON...NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 1000 PM CDT...
At 924 PM CDT, strong thunderstorms were located along a line
extending from Blackburn to 4 miles southeast of Bunch. Movement was
east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Cedarville... Mountainburg...
Natural Dam... Winslow...
Chester... Devils Den State Park...
Lake Fort Smith... Strickler...
Blackburn... Lee Creek...
Short... Bidville...
Uniontown... Locke...
Odell... Mount Gayler...
This includes Interstate 49 between mile markers 29 and 48.
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.
LAT...LON 3576 9377 3552 9441 3563 9483 3591 9431
3581 9396 3576 9396 3576 9391 3577 9391
3577 9382
TIME...MOT...LOC 0224Z 289DEG 37KT 3582 9422 3564 9469Local storm report, May 4, 9:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL 5 W KETCHUM 36.52N 95.11W
05/04/2020 E2.50 INCH CRAIG OK PUBLIC
REPORTED AT CARSELOWEY. PHOTO RECEIVED VIA FACEBOOK.
0924 PM HAIL 2 S BOX 35.55N 94.98W
05/04/2020 E1.50 INCH SEQUOYAH OK TRAINED SPOTTER
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:06 PM CDT | Special Weather Statement | TSA | Ottawa | 39 min |
| May 4, 7:14 PM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| May 4, 7:34 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 4, 7:38 PM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| May 4, 7:44 PM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| May 4, 8:09 PM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| May 4, 8:10 PM CDT | Special Weather Statement | TSA | Ottawa | 20 min |
| May 4, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Wagoner | 46 min |
| May 4, 8:31 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 29 min |
| May 4, 8:48 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 27 min |
| May 4, 8:49 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 41 min |
| May 4, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Sequoyah | 45 min |
| May 4, 10:41 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| May 4, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 27 min |
| May 4, 11:24 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 25 min |
| May 5, 12:41 AM CDT | Special Weather Statement | TSA | Latimer | 34 min |
| May 5, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 46 min |
| May 5, 1:33 AM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| May 5, 4:08 AM CDT | Special Weather Statement | TSA | Pushmataha | 52 min |
| May 5, 4:43 AM CDT | Special Weather Statement | TSA | Choctaw | 47 min |
| May 5, 5:29 AM CDT | Special Weather Statement | TSA | Choctaw | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.